en
Scientific article
Open access
English

On Residual Properties of Word Hyperbolic Groups

ContributorsMinasyan, Ashot
Published inJournal of group theory, vol. 9, no. 5, p. 695-714
Publication date2006
Abstract

For a fixed word hyperbolic group we compare different residual properties related to quasiconvex subgroups.

Classification
  • arxiv : math.GR
Note17 pages. Final version: several typos corrected
Citation (ISO format)
MINASYAN, Ashot. On Residual Properties of Word Hyperbolic Groups. In: Journal of group theory, 2006, vol. 9, n° 5, p. 695–714.
Main files (1)
Article (Accepted version)
accessLevelPublic
Identifiers
ISSN of the journal1433-5883
493views
259downloads

Technical informations

Creation10/12/2010 2:13:00 PM
First validation10/12/2010 2:13:00 PM
Update time03/14/2023 4:07:37 PM
Status update03/14/2023 4:07:37 PM
Last indexation01/15/2024 9:43:17 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack